MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.035)

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.035)
Model Number 309.038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: investigation flow: damage.Visual inspection: the spare reamer tube for hollow reamer (309.035) (p/n: 309.038, lot number: 1l12134) was received at us cq.Upon visual inspection, a tooth has broken off the tip.There were no x-rays or other photographs provided, so the broken off piece cannot confirmed to be embedded within the patient.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post manufacturing damage.Document/specification review: current and manufactured document was reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as one of the teeth has broken off the tip.The tooth cannot be confirmed to have embedded within the patient.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 309.038 (sub-component 36599).Lot: 1l12134.Manufacturing site: bettlach.Release to warehouse date: october 25, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 that during a screw removal time a trephine was broke off.Fragments were generated but it was unknown if it was removed.The procedure was successfully completed.Patient consequence is unknown.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity 1).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
SPARE REAMER TUBE FOR HOLLOW REAMER (309.035)
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9930244
Report Number2939274-2020-01738
Device Sequence Number2415725
Product Code HTO
UDI-Device Identifier10886982185556
UDI-Public(01)10886982185556
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.038
Device Catalogue Number309.038
Device Lot Number1L12134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;